# SDR TRAX200600521

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 10,339 hours, 8,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT NEXT TO RT OVERWING EMERG AND FLOOR TRACK LIGHT INOP.
